# SDR UIEA2018100302175

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,606 hours, 12,359 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

INFLIGHT CTR RT FUEL PUMP EICAS MSG DID NOT ANNUNCIATE/DISPLAY EVEN WHEN THE CENTER FUEL TANK WAS DOWN TO 0.0 QUANTITY, NO PRESS LIGHT ON THE SWITCH LIGHT EITHER. T/S PER FIM 28-22 COULD NOT DUPLICATE ON GROUND.
